Posted by: Anonymous | 2009-05-29

Severe stomach cramps and vomiting 6 days

Hi Doc
Please can you help - my boyfriend has been having severe stomach cramps since Sunday (today is day 6). we have been to the hospital in the middle of the night where he was on a drip and it seemed to get better for a while. But alter in the day it came back and he started vomiting again when he tried to eat anything so i took him to the doc and she said it is a virus. But it' s the 6th day now and the cramps are jsut as severe and if he tries to eat anything he feels nauseous and usually throws up. He doesnt'  have diarrohea though.
But it' s the 6th day and it' s jsut as sore. What can we do?
Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that your boyfriend makes an appointment with a gastroenterologist, in order to have a gastroscopy and colonoscopy done, as it is possible that he is suffering from a severe gastritis.

In the interim he can use Maxalon tablets for the nausea, Bascopan Co for the cramps and Gaviscon Advanced for the gastric irritation. These medication is available over the counter at pharmacies. He will also have to ensure that he stays hydrated by drinking a lot of fluid.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.